# SDR 2005UALA00805

- Difficulty date: August 11, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 63,816 hours, 7,998 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Str 28l Sta 490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ADJACENT TO FASTENER HOLE STR 28L STA 490.  OUTER SKIN CRACKED AT FASTENER HOLE AND TRIMMED AWAY.  SKIN'S INNER BONDED DOUBLER ALSO CRACKED AND TRIMMED AWAY.  ALSO, FOUND INTERCOSTAL BRACKET ATTACHED TO SKIN AND INTERCOSTAL WEB BUT NOT ATTACHED TO FRAME WEB.  SUSPECT THIS PRODUCTION ERROR TO BE RESPONSIBLE FOR SKIN AND BONDED DOUBLER CRACKS.
